# SDR AALA202303200587

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,905 hours, 33,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPER PERCUSSION MECHANISM SPRING PRESSURE LOW. MAINTENANCE REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER ASSEMBLY PER AMM 52-11-14.
